# SDR WX0A2015060572641

- Difficulty date: June 4, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- Aircraft time: 59,202 hours, 30,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMER LIGHT NOT WORKING.  R & R BATTERIES TO EMER LIGHT PACK FOR COCKPIT IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
